# SDR WX0A071939

- Difficulty date: May 2, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N405NV
- Make and model: Doug MD 83
- Aircraft serial: 49623
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99118395
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY CANTED FRAME WEB CRACKED STATION 1463 UPPER LT SIDE BETWEEN LONGERON 6L & 7L.  CUT OUT DAMAGED AREA OF WEB, FABRICATED FILLERS, DOUBLER, LOCATED, DRILLED & INSTALLED PERMANENT REPAIR IAW SRM 53-03- FIGURE 38 SHEET 1.
